Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight Gain on antidepressants??????

Posted by Racer on November 7, 1999, at 13:18:08

In reply to Weight Gain on antidepressants??????, posted by Janet on November 6, 1999, at 19:50:43

What are you taking? Some contribute more to weight gain than others.

And yes, people have taken antidepressants for OCD or for depression and not gained weight.

(If it helps, I gained over 50 pounds on Paxil a few years ago.)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:14704